Follow
Mina Ettefagh
Mina Ettefagh
Professor of mathematics, Tabriz Islamic Azad University
Verified email at iaut.ac.ir
Title
Cited by
Cited by
Year
On the existence of solutions for fractional" q"-difference inclusions with" q"-antiperiodic boundary conditions
B Ahmad, S Etemad, M Ettefagh, S Rezapour
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2016
702016
The third dual of a Banach algebra
M Ettefagh
Studia Scientiarum Mathematicarum Hungarica 45 (1), 1-11, 2008
482008
Module structures on iterated duals of Banach algebras
A Bodaghi, M Ettefagh, ME Gordji, AR Medghalchi
St. Univ. Ovidius Constanta 18 (1), 63-80, 2010
432010
ON THE EXISTENCE OF SOLUTIONS FOR NONLINEAR FRACTIONAL q-DIFFERENCE EQUATIONS WITH q-INTEGRAL BOUNDARY CONDITIONS
MEANDSHR S. ETEMAD
J. Adv. Math. Stud. 8 (2), 265-285, 2015
192015
On a fractional hybrid version of the Sturm–Liouville equation
ZZ Charandabi, S Rezapour, M Ettefagh
Advances in Difference Equations 2020 (1), 1-29, 2020
122020
On some topological properties in gradual normed spaces
M Ettefagh, FY Azari, S Etemad
Facta Univ. Ser. Math. Inform 35 (3), 549-559, 2020
42020
Arens regularity and module Arens regularity of module actions
M Amini, A Bodaghi, M Ettefagh, KH Azar
Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys 74, 75-86, 2012
42012
Biprojectivity and Biflatness of Generalized Module Extension Banach Algebras
mina ettefagh
Filomat 32 (17), 5895–5905, 2018
32018
On some properties of sequences in gradual normed spaces
M Ettefagh, S Etemad, FY Azari
Asian-European Journal of Mathematics, 2019
12019
(2n− 1)-Ideal amenability of triangular banach algebras
S Etemad, M Ettefagh
Proceedings-Mathematical Sciences 125 (2), 199-207, 2015
12015
Non-regularity of multiplications for general measure algebras
J Laali, M Ettefagh
Bulletin of the Iranian Mathematical Society 38 (1), 265-274, 2012
12012
Weak amenability of general measure algebras
J Laali, M Ettefagh
Colloquium Mathematicum 111, 1-9, 2008
12008
On Odd Duals of a Banach Algebra as a Banach Algebra
M Ettefagh
JOURNAL OF MATHEMATICAL EXTENSION 16, 2021
2021
Approximate ideal amenability of module extension Banach algebras
M Ettefagh, S Etemad
Journal of Linear and Topological Algebra (JLTA) 9 (03), 237-252, 2020
2020
m-WEAK AMENABILITY OF (2n)TH DUALS OF BANACH ALGEBRAS
mina ettefagh
FACTA UNIVERSITATIS (NIˇS) Ser. Math. Inform. 34 (1), 1-11, 2019
2019
DUALS OF A BANACH ALGEBRA AS DUAL BANACH ALGEBRAS
M Ettefagh
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED …, 2015
2015
Algebra of Matrices and Arens Regularity of Determinant Maps
M Ettefagh
Southeast Asian Bulletin of Mathematics 37 (6), 2013
2013
Weak Connes Amenability of the Even Duals of a Banach Algebra
M Ettefagh, S Etemad
International Mathematical Forum 8 (20), 973-981, 2013
2013
Weak amenability of fourth dual of a Banach algebra A
M Ettefagh, S Houdfar
2012
weak amenability of (2n)-th duals of Banach algebras
hodfar mina ettefagh
J. of Linear and Topological Algebra 1 (2), 55-63, 2012
2012
The system can't perform the operation now. Try again later.
Articles 1–20